MathSciNet Relay Station
MathSciNet bibliographic data
MR1445632 20N02 (03E55 03F30 08B20)
Dougherty, Randall; Jech, Thomas Left-distributive embedding algebras. Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 28–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement